# SDR 2014FA0000719

- Difficulty date: December 23, 2014
- Submitted: December 23, 2014
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO723E105P
- Part serial: 134524
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE PRESERVER CELL PSI TEST FAILED.  DOM L: OCTOBER 1989.
